# SDR ASAA0180217

- Difficulty date: July 5, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Detached
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING PREFLIGHT CHECK, R-1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DETACHED FROM DOOR.  REATTACHED LANYARD BETWEEN GIRT BAR AND DOOR SLIDE COVER.  (M)
